# SDR V0DR2011002

- Difficulty date: January 21, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 71
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006041
- Part serial: 2822
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD WHEEL HALF CRACKED WHEEL FLANGE.
